# SDR 9506376718

- Difficulty date: April 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618US
- Make and model: Boeing 747251F
- Aircraft serial: 21122
- System (JASC): 2910 · Hydraulic System, Main
- Part: Control Module
- Part number: 2680222M6
- Condition: Leaking
- Location: Te Flaps
- Part time: 28,045 hours
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH UPON FLAP EXTENSION, THE NR 1 HYDRAULIC QUANTITY DROPPED TO ZERO.  SECURED NR 1 HYDRAULIC SYSTEM AND AIRCRAFT LANDED WITHOUT INCIDENT.  REPLACED THE TRAILING EDGE FLAP CONTROL MODULE.  OPERATIONAL CHECK OK.
